ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some results on the Painleve III difference equations with constant coefficients

Zhan, L. Liu J. (2020) Some results on the Painleve III difference equations with constant coefficients. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 65-78. ISSN 00002-3043

[img] PDF
Download (316Kb)
    Item Type: Article
    Uncontrolled Keywords: meromorphic solution, Painleve difference equation; finite order
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Apr 2020 11:18
    Last Modified: 20 Apr 2020 11:18
    URI: http://mathematics.asj-oa.am/id/eprint/2714

    Actions (login required)

    View Item